Alert archive / Georgia / River Flood Warnings in 2023
River Flood Warning 47, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 24, 2023, 2:15 PM EST for Johnson County, Washington County, Wilkinson County, Georgia. It took effect at Jan 25, 2023, 3:24 AM EST. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Jan 24, 2023, 2:15 PM EST (19:15 UTC)
- In effect from
- Jan 25, 2023, 3:24 AM EST
- Expired
- Jan 28, 2023, 10:00 AM EST
- In force
- 3 days
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Johnson County, GA, Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 37 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Oconee River below Oconee (OCNG1). The gauge peaked at 17.78 ft at Jan 25, 2023, 8:00 PM EST.
- Action stage
- 14 ft
- Minor stage
- 17 ft
- Moderate stage
- 21 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02223248, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
217
WGUS42 KFFC 241915
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
215 PM EST Tue Jan 24 2023
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Oconee River near Oconee affecting Washington, Johnson and
Wilkinson Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC167-303-319-250715-
/O.NEW.KFFC.FL.W.0047.230125T0936Z-230126T2200Z/
/OCNG1.1.ER.230125T0936Z.230126T0000Z.230126T1600Z.NO/
215 PM EST Tue Jan 24 2023
...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO THURSDAY AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Oconee River near Oconee.
* WHEN...From late tonight to Thursday afternoon.
* IMPACTS...At 18.0 feet, The water level begins to flood portions
of the dirt parking lot area near the Old Balls Ferry Road boat
ramp...just upstream and rightbank from the Georgia Highway 57
bridge. Minor flooding continues in the woodlands near the river.
* ADDITIONAL DETAILS...
- At 1:45 PM EST Tuesday the stage was 15.8 feet and rising.
- Forecast...The river is expected to rise above flood stage
late tonight to a crest of 17.7 feet tomorrow evening. It
will then fall below flood stage late Thursday morning.
- Flood stage is 17 feet.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$9 follow-up statements
980
WGUS82 KFFC 250524
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1224 AM EST Wed Jan 25 2023
...The Flood Warning is extended for the following rivers in
Georgia...
Oconee River near Oconee affecting Wilkinson, Washington and
Johnson Counties.
For the Oconee River Basin...including Penfield, Milledgeville,
Oconee, Oconee, McIntyre, Irwinton, Oconee, Dublin, Mount Vernon...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC167-303-319-251730-
/O.EXT.KFFC.FL.W.0047.230125T0824Z-230127T0200Z/
/OCNG1.1.ER.230125T0824Z.230126T0000Z.230126T2000Z.NO/
1224 AM EST Wed Jan 25 2023
...FLOOD WARNING NOW IN EFFECT FROM EARLY THIS MORNING TO LATE
TOMORROW EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Oconee River near Oconee.
* WHEN...From early this morning to late tomorrow evening.
* IMPACTS...At 18 feet, The water level begins to flood portions of
the dirt parking lot area near the Old Balls Ferry Road boat ramp,
just upstream and rightbank from the Georgia Highway 57 bridge.
Minor flooding continues in the woodlands near the river.
* ADDITIONAL DETAILS...
- At 12:15 AM EST Wednesday the stage was 16.7 feet.
- Forecast...The river is expected to rise above flood stage
early this morning to a crest of 17.8 feet this evening. It
will then fall below flood stage tomorrow afternoon.
- Flood stage is 17 feet.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$862
WGUS82 KFFC 251539
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1039 AM EST Wed Jan 25 2023
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Johnson, Washington and
Wilkinson Counties.
For the Oconee River Basin...including Oconee...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC167-303-319-260345-
/O.CON.KFFC.FL.W.0047.000000T0000Z-230127T0200Z/
/OCNG1.1.ER.230125T1010Z.230126T0000Z.230126T2000Z.NO/
1039 AM EST Wed Jan 25 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TOMORROW EVENING...
* WHAT...Minor flooding will continue.
* WHERE...Oconee River near Oconee.
* WHEN...Until late tomorrow evening.
* IMPACTS...At 18 feet, The water level begins to flood portions of
the dirt parking lot area near the Old Balls Ferry Road boat
ramp...just upstream and rightbank from the Georgia Highway 57
bridge. Minor flooding continues in the woodlands near the river.
* ADDITIONAL DETAILS...
- At 10:15 AM EST Wednesday the stage was 17.4 feet.
- Forecast...The river is expected to rise to a crest of 17.8
feet this evening. It will then fall below flood stage
Thursday afternoon.
- Flood stage is 17 feet.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$306
WGUS82 KFFC 260215
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
915 PM EST Wed Jan 25 2023
...The Flood Warning is extended for the following rivers in
Georgia...
Oconee River near Oconee affecting Wilkinson, Washington and
Johnson Counties.
For the Oconee River Basin...including Penfield, Milledgeville,
Oconee, Oconee, McIntyre, Irwinton, Oconee, Dublin, Mount Vernon...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
GAC167-303-319-261415-
/O.EXT.KFFC.FL.W.0047.000000T0000Z-230127T2200Z/
/OCNG1.1.ER.230125T1010Z.230126T0600Z.230127T1600Z.NO/
915 PM EST Wed Jan 25 2023
...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY AFTERNOON...
* WHAT...Minor flooding will continue.
* WHERE...Oconee River near Oconee.
* WHEN...Until Friday afternoon.
* IMPACTS...At 18 feet, The water level begins to flood portions of
the dirt parking lot area near the Old Balls Ferry Road boat
ramp...just upstream and rightbank from the Georgia Highway 57
bridge. Minor flooding continues in the woodlands near the river.
* ADDITIONAL DETAILS...
- At 8:45 PM EST Wednesday the stage was 17.8 feet and steady.
- Forecast...The river is expected to rise to a crest of 18.1
feet just after midnight tonight. It will then fall below
flood stage late Friday morning.
- Flood stage is 17 feet.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$189
WGUS82 KFFC 261026
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
526 AM EST Thu Jan 26 2023
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Washington, Wilkinson and
Johnson Counties.
For the Oconee River Basin...including Penfield, Milledgeville,
Oconee, Oconee, McIntyre, Irwinton, Oconee, Dublin, Mount Vernon...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC167-303-319-262230-
/O.CON.KFFC.FL.W.0047.000000T0000Z-230127T2200Z/
/OCNG1.1.ER.230125T1010Z.230126T1200Z.230127T1600Z.NO/
526 AM EST Thu Jan 26 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FRIDAY AFTERNOON...
* WHAT...Minor flooding is occurring and is forecast to continue.
* WHERE...Oconee River near Oconee.
* WHEN...Until Friday afternoon.
* IMPACTS...At 18 feet, The water level begins to flood portions of
the dirt parking lot area near the Old Balls Ferry Road boat
ramp...just upstream and rightbank from the Georgia Highway 57
bridge. Minor flooding continues in the woodlands near the river.
* ADDITIONAL DETAILS...
- At 5:15 AM EST Thursday the stage was 17.7 feet and steady.
- Forecast...The river is expected to rise to a crest of 18.1
feet this morning. It will then fall below flood stage late
Friday morning.
- Flood stage is 17 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$330
WGUS82 KFFC 261611
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1111 AM EST Thu Jan 26 2023
...The Flood Warning is extended for the following rivers in
Georgia...
Oconee River near Oconee affecting Wilkinson, Johnson and
Washington Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC167-303-319-270415-
/O.EXT.KFFC.FL.W.0047.000000T0000Z-230129T0800Z/
/OCNG1.1.ER.230125T1010Z.230126T0300Z.230129T0200Z.NO/
1111 AM EST Thu Jan 26 2023
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SUNDAY MORNING...
* WHAT...Minor flooding will continue.
* WHERE...Oconee River near Oconee.
* WHEN...Until early Sunday morning.
* IMPACTS...At 18 feet, The water level begins to flood portions of
the dirt parking lot area near the Old Balls Ferry Road boat
ramp...just upstream and rightbank from the Georgia Highway 57
bridge. Minor flooding continues in the woodlands near the river.
* ADDITIONAL DETAILS...
- At 10:45 AM EST Thursday the stage was 17.6 feet and falling
slowly.
- Forecast...The river will fall below flood stage late this
evening to 16.6 feet early Friday afternoon. It will then
rise above flood stage Friday evening to 17.5 feet early
Saturday afternoon. It will fall below flood stage again late
Saturday evening.
- Flood stage is 17 feet.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$544
WGUS82 KFFC 270140
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
840 PM EST Thu Jan 26 2023
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Wilkinson, Washington and
Johnson Counties.
For the Oconee River Basin...including Oconee...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC167-303-319-271345-
/O.CON.KFFC.FL.W.0047.000000T0000Z-230129T0800Z/
/OCNG1.1.ER.230125T1010Z.230126T0300Z.230128T0900Z.NO/
840 PM EST Thu Jan 26 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY SUNDAY MORNING...
* WHAT...Minor flooding is occurring and is forecast.
* WHERE...Oconee River near Oconee.
* WHEN...Until early Sunday morning.
* IMPACTS...At 18 feet, The water level begins to flood portions of
the dirt parking lot area near the Old Balls Ferry Road boat
ramp...just upstream and rightbank from the Georgia Highway 57
bridge. Minor flooding continues in the woodlands near the river.
* ADDITIONAL DETAILS...
- At 8:15 PM EST Thursday the stage was 17.6 feet and steady.
- Forecast...The river is expected to fall below flood stage
early Saturday morning and continue falling to 14.7 feet
Tuesday evening.
- Flood stage is 17 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$258
WGUS82 KFFC 271109
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
609 AM EST Fri Jan 27 2023
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Washington, Johnson and
Wilkinson Counties.
For the Oconee River Basin...including Penfield, Milledgeville,
Oconee, Oconee, McIntyre, Irwinton, Oconee, Dublin, Mount Vernon...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
GAC167-303-319-272315-
/O.EXT.KFFC.FL.W.0047.000000T0000Z-230128T1500Z/
/OCNG1.1.ER.230125T1010Z.230126T0300Z.230128T0900Z.NO/
609 AM EST Fri Jan 27 2023
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is occurring and is forecast to continue.
* WHERE...Oconee River near Oconee.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 18 feet, The water level begins to flood portions of
the dirt parking lot area near the Old Balls Ferry Road boat ramp,
just upstream and rightbank from the Georgia Highway 57 bridge.
Minor flooding continues in the woodlands near the river.
* ADDITIONAL DETAILS...
- At 5:45 AM EST Friday the stage was 17.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 5:45 AM EST Friday was 17.7 feet.
- Forecast...The river is expected to fall below flood stage
late tonight and continue falling to 14.7 feet Tuesday
evening.
- Flood stage is 17 feet.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$902
WGUS82 KFFC 271854
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
154 PM EST Fri Jan 27 2023
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Wilkinson, Washington and
Johnson Counties.
For the Oconee River Basin...including Oconee...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC167-303-319-281000-
/O.CON.KFFC.FL.W.0047.000000T0000Z-230128T1500Z/
/OCNG1.1.ER.230125T1010Z.230126T0300Z.230128T1300Z.NO/
154 PM EST Fri Jan 27 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast
to continue.
* WHERE...Oconee River near Oconee.
* WHEN...Until late tomorrow morning.
* IMPACTS...Between 17 and 18 feet, Flood stage is reached. The
water level reaches the top of the Old Balls Ferry Road boat
ramp...just upstream and rightbank from the Georgia Highway 57
bridge. Minor flooding of woodlands near the river occurs.
* ADDITIONAL DETAILS...
- At 1:30 PM EST Friday the stage was 17.7 feet and falling.
- Recent Activity...The maximum river stage in the 24 hours
ending at 1:30 PM EST Friday was 17.8 feet.
- Forecast...The river is expected to rise to a crest of 17.7
feet this evening. It will then fall below flood stage
tomorrow morning.
- Flood stage is 17 feet.
- Flood History...This crest compares to a previous crest of
17.6 feet on 02/18/2021.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$968
WGUS82 KFFC 281446
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
946 AM EST Sat Jan 28 2023
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Johnson, Washington and
Wilkinson Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC167-303-319-281600-
/O.CON.KFFC.FL.W.0047.000000T0000Z-230128T1500Z/
/OCNG1.1.ER.230125T1010Z.230126T0300Z.230128T1458Z.NO/
946 AM EST Sat Jan 28 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE THIS MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Oconee River near Oconee.
* WHEN...Until late this morning.
* IMPACTS...At 17.0 feet, Flood stage is reached. The water level
reaches the top of the Old Balls Ferry Road boat ramp...just
upstream and rightbank from the Georgia Highway 57 bridge. Minor
flooding of woodlands near the river occurs.
* ADDITIONAL DETAILS...
- At 9:30 AM EST Saturday the stage was 17.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:30 AM EST Saturday was 17.7 feet.
- Forecast...The river is expected to fall below flood stage
late this morning and continue falling to 16.8 feet Thursday
morning.
- Flood stage is 17.0 feet.
- Flood History...This crest compares to a previous crest of
17.1 feet on 01/05/2021.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 24, 2:12 PM EST, 3 minutes earlier.
Area forecast discussion, Jan 24, 2:12 PM EST, 3 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 212 PM EST Tue Jan 24 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Wednesday) Issued at 206 PM EST Tue Jan 24 2023 A pleasant afternoon will begin to become increasingly cloudy as a cold front approaches the area. Winds will increase dramatically as the pressure gradient tightens. SE winds as strong as 25mph is possible across the entire forecast area after midnight tonight with gusts as high as 40mph possible. A Wind Advisory is in effect from midnight tonight until midnight tomorrow. A few storms along the line could be strong to severe, but instability is pretty limited. Thunderstorm fuel will be mostly contained to the available wind sheer. An isolated tornado is possible during the overnight hours, especially south of a line from Columbus to Macon. The system will move out of the area by tomorrow evening and cold clear temperatures will be funneled in behind it. Lows for tomorrow night will fall into the mid to low 30s and with gusty winds lingering around apparent temperatures will fall into the teens, especially for areas of northern GA. Vaughn && .LONG TERM... (Thursday morning through next Monday) Issued at 206 PM EST Tue Jan 24 2023 The long term period starts with cold dry air continuing to filter in behind the front across Georgia which will give us a dry weekend. Then it gets back to the roller coaster of shortwave troughs bringing rain into the area over the next 7 days. The next chance for rain will be Sunday into Monday as a front is expected to make it's way across GA. Following this frontal passage, the models are indicating that an area of moisture will likely move from Mexico to the southeast where it is likely it will meet up with another cold front, which it'll be interesting to see how these two interact towards mid week. At this point have kept PoPs in the 50-60% range for Tuesday into Wednesday. Temps through the period look to cool into the low 20s to upper 20s by Thursday night, before slowly warming up into the upper 30s to mid 40s for the lows and the mid 50s to low 60s for the highs. Hernandez && .AVIATION... (18Z TAFS) Issued at 1257 PM EST Tue Jan 24 2023 VFR conditions are expected to remain in place for the rest of the afternoon. A BKN deck will move in after 04Z this evening ahead of SHRA between 09Z and 13Z. While TSRA is not expected, a few rumbles of TSRA are possible. Winds will be out of the SE today around 10 kts. Gusts up to 25kts are possible after 03Z. A few gusts could exceed 35kts after 06Z. //ATL Confidence...Avi Update... Medium on TSRA chances High on all elements. Vaughn && .PRELIMINARY POINT TEMPS/POPS... Athens 43 66 37 49 / 80 100 0 0 Atlanta 47 64 37 47 / 100 90 0 0 Blairsville 39 57 32 42 / 100 90 0 0 Cartersville 45 63 35 46 / 100 80 0 0 Columbus 50 67 38 52 / 90 90 0 0 Gainesville 44 62 35 46 / 100 100 0 0 Macon 48 68 37 53 / 50 100 10 0 Rome 44 62 35 46 / 100 70 0 0 Peachtree City 44 65 35 49 / 90 90 0 0 Vidalia 51 70 44 54 / 20 100 50 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Advisory from midnight tonight to midnight EST Wednesday night for GAZ001>009-011>016-019>025-027-030>039-041>062-066>076- 078>086-089>098-102>113. && SHORT TERM...Vaughn LONG TERM....Hernandez AVIATION...Vaughn
Hazardous weather outlook, Jan 24, 3:31 AM EST, 10 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 331 AM EST Tue Jan 24 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-250845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 331 AM EST Tue Jan 24 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Showers and embedded thunderstorms will increase from west to east after midnight tonight. Some of this activity could produce strong to locally damaging wind gusts as well as locally heavy rainfall. Additionally, strong wind gusts are expected outside of any showers and thunderstorms with gusts up to 40 mph expected. A Wind Advisory will be in effect beginning at midnight tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Showers and embedded thunderstorms will be ongoing early Wednesday morning and push eastward through early Wednesday afternoon. Strong to locally damaging wind gusts and locally heavy rainfall are possible within this activity. Additionally, windy conditions can be expected outside of any thunderstorms through the day Wednesday with gusts up to 40 mph expected and locally higher wind gusts possible in the mountains. A Wind Advisory will remain in effect through midnight Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested, but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 24, 2:59 AM EST | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 35 hr |
Nearby
River Flood Warnings in Georgia, 2023Every river flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.